# SDR UIEA2020042800883

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,535 hours, 18,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A32957
- Part serial: SF0070
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE/RAFT REPLACEMENT REQUIRED.( REMOVED AND REPLACED SLIDE/RAFT IAW AMM 25-66-01 EXP DATE 23MAY22. )
